# SDR AALA20050030

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACKS AT B5101, B5100, AND B5105 FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
